# SDR DALA2025021001022

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0802129) CRACK EXTERNAL SKIN LOC LOWER SURFACE ON RIB 101.9 AND 19 INCHES FWD OF REAR SPAR AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR CAT B ON RH HORIZONTAL STABILIZER LOWER SKIN LOC AT STA 101.9, 19 INCHES FWD OF REAR SPAR AS PER B737-800 SRM55-10-01-2R-11 REPAIR 11.
